Steinitz representations of polyhedra and the Colin de Verdiere number

Authors
Citation
L. Lovasz, Steinitz representations of polyhedra and the Colin de Verdiere number, J COMB TH B, 82(2), 2001, pp. 223-236
Citations number
11
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Mathematics
Journal title
JOURNAL OF COMBINATORIAL THEORY SERIES B
ISSN journal
0095-8956 → ACNP
Volume
82
Issue
2
Year of publication
2001
Pages
223 - 236
Database
ISI
SICI code
0095-8956(200107)82:2<223:SROPAT>2.0.ZU;2-O
Abstract
We show that the Steinitz representations of 3-connected planar graphs corr espond. in a well described way. to Colin de Verdiere matrices of such grap hs. As an application, we prove a conjecture of Connelly on the eigenvalues of stress matrices of braced convex polytopes. (C) 2001 Academic Press.